Journal of Computational Finance

Welcome to Volume 4, Issue 2 of The Journal of Computational Finance. This issue is made up of 5 technical papers: ‘Deriving derivatives of derivative securities; by Peter Carr from Bank of America Securities; ‘Time transformations, intraday data and volatility models' by Pierre Giot from Maastricht University; ‘A closed-form solution for perpetual American floating strike lookback options' by Min Dai from Peking University; ‘A new algorithm for constructing implied binomial trees: does the implied model fit any volatility smiles?' by Yanmin Li from Imperial College, London; and ‘Brief communications: how to solve multi-asset Black-Scholes with time-dependent volatility and correlation' by L.P. Bos and A.F. Ware from the University of Calgary.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: